# SDR QXEA01000079

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8201
- Aircraft serial: 287
- Aircraft time: 24,120 hours, 33,784 cycles
- Engine: Pwa PW120A
- Engine time: 26,090 hours, 36,349 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 26,090 hours, 36,349 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PDX-  ENGINE OIL PRESSURE LIGHT CAME ON.  ACCOMPLISHED ENGINE SHUT-DOWN CHECK LIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
